Skip to Content

What happens if you miss two days of suboxone and then inject heroin?

Responses (5)

Anonymous 25 Oct 2010

It may or may not work, but, you also may OD. Just because the euphoria effect is cancelled, it doesn't mean that the heroin is NOT combining with the subs( can last for 3 to 5 days) and still stop you from breathing.

UNLVGRAD 26 Oct 2010

You probably won't feel the high very much and will give up any soberity you had on the subs.

Springer10 26 Oct 2010

C'mon, shona74, do you really want to know what will happen? Yes, you more than likely will get high but, what the hell, you wanna risk death! This is a place to come to to ask questions of a licit nature. Blasting heroin is not something that needs to be discussed unless it's for the purposes of getting help. If one is taking suboxone then heroin should be out of the question.

subzero58 29 Oct 2010

i dont know why you would want to? but like patti just told you,if you have been off dope for awhile you may just go out.so have a "friend" with you just in case.or you will just be wasting money.and if you got it like that here's my home number just send it to me.cause your about to take 3 steps back...

oxyaaron 16 Nov 2010

after 48 hours off of subs i could feel pain meds again so if you inject herion you will probably feel about 70% of it cause it still blocks a little but with high doses you can get by it

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Am I a suboxone candidate?

Posted 26 Sep 2010 6 answers

Diazepam - Can I inject Diazepan probes 5mg?

Posted 6 Jul 2011 3 answers

Withdrawal From Suboxone?

Posted 23 Jul 2011 4 answers

Is it ok to retake suboxone?

Posted 3 Nov 2011 3 answers